# SDR SWAA2022081230626

- Difficulty date: July 18, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR 145AL INNER UPPER SKIN AND HINGES CORRODED / [01] FOUND DEEP EXFOLIATING CORROSION THAT IS OUT OF LIMITS. DOOR NEEDS REPLACEMENT REF B 737-700 SRM52-40-01-1A-4;[02] REMOVED WASTE TANK SERVICE PANEL IN REF. AMM 52-49-07-000-801.;[03] VERIFIED STEP 2;OK TREAT AND PRIME.;[04] TREATED AND PRIMED WASTE TANK SERVICE PANEL IN REF. AMM 51-21-41-370-803; AMM 51-21-72-370-804.;[05] TREATED AND PRIMED NEW SERVICEABLE WASTE TANK SERVICE PANEL IN REF. AMM 51-21-41-370-803; AMM 51-21-72-370-804.;[06] VERIFIED TREAT AND PRIME;OK TO TOP COAT.;[07] APPLIED TOPCOAT AT NEW SERVICEABLE TOILET SERVICE DOOR REF B 737-700 AMM 51-21-73-370-803. WORK WAS ACCOMPLISHED BY TECHNICIAN ROBERT PERNERAT EMPL # 34877;[08] VERIFIED TOP COAT APPLICATION;OK TO INSTALL;[09] INSTALLED TOILET SERVICE DOOR REF. B737-700 AMM 52-49-07-400-801.;[10] INSTALLED TOILET SERVICE DOOR REF. B737-700 AMM 52-49-07-400-801. BONDING METER: S/N 17-0018 CALIBRATION DUE 04/2023;[11] VERIFIED STEP 10
